Ask an expert
Question

07 Jan 2008

Needles and Pins
Hi Doc,

I have had needles in pins in the arms and hands for the last 4-6 (not sure) months. It comes and goes.

I have been on Microdanton (for UTI's, as prescribed by my Urologist) for about 4 months now. Could that be a side effect of the medicine or what else could be wrong? I have faint pains in the left side of my upper body sometimes. Won't say that it is my heart, but it is in that area. I had a EKG about 2 years ago which showed everything as normal. Don't know if that is related.

Thank you.
Answer 386 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Sue
You may have carpal tunnelsyndrome or a nerve in the neck that pinches - it is also a rare side effect of Macrodantin. Rather let your GP have a look.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19965 votes
Vote